# SDR DXTA2025080804367

- Difficulty date: July 26, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N271QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010160
- Aircraft time: 62 hours, 71 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Part number: 949825
- Part serial: 1819
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ABOUT 2000FT WE RECIEVED AN AMBER "BATT 2 DISCHARGING" WE RAN THE ELECTRONIC CHECKLIST WHICH HAD US CHECK BATT 2 AUTO, ELECTRIC EMER. PUSH IN, RAT HANDLE PULL. CAME BACK TO AIRPORT. REMOVED AND REPLACED #2 ENGINE MAIN DC GENERATOR WITH NEW GENERATOR AS REQUIRED. REF. EMBRAER PRAETOR AMM 24-31-01. ELECTRICAL SYSTEM OPS CHECKS NORMAL AT THIS TIME
